A semi-adaptive compact splitting method for the numerical solution of 2-dimensional quenching problems

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)11240-11254
Number of pages15
JournalApplied Mathematics and Computation
Issue number22
StatePublished - Jul 15 2012
Externally publishedYes

ASJC Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics


  • Linear numerical stability
  • Monotonicity
  • Nonlinear reaction-diffusion equations
  • Positivity
  • Quenching singularity
  • Splitting
  • Time adaptation

Cite this